# SDR DL72L000513

- Difficulty date: February 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 71,771 hours, 48,526 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2 FOUND WEB CRACKED INSIDE VERT STAB AT BOTTOM LT SIDE OF S-DUCT STA 1303.  REMOVED STIFFENER FROM STA 1303, STA 1323.  FABD REPAIR AND STOPPED DRILLED PER SRM 53-10-4D, CHEM TREAT PER PS 900-2-4-1 NR 2, DYE CKD PER PS 900-6-3 NR 1, REPAIRED PER SRM 53-10-4D FIG 802D.  REPLACED DUCT FROM STA1303 - 1323.
